Hilbert cubes in progression-free sets and in the set of squares

Rainer Dietmann, Christian Elsholtz

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)59-66
JournalIsrael journal of mathematics
Volume192
Issue number1
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Cite this

Hilbert cubes in progression-free sets and in the set of squares. / Dietmann, Rainer; Elsholtz, Christian.

In: Israel journal of mathematics, Vol. 192, No. 1, 2012, p. 59-66.

Research output: Contribution to journalArticleResearchpeer-review

@article{0e6334e555fb42c7ae849da29fd89a2a,
title = "Hilbert cubes in progression-free sets and in the set of squares",
author = "Rainer Dietmann and Christian Elsholtz",
year = "2012",
doi = "10.1007/s11856-012-0047-7",
language = "English",
volume = "192",
pages = "59--66",
journal = "Israel journal of mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Hilbert cubes in progression-free sets and in the set of squares

AU - Dietmann, Rainer

AU - Elsholtz, Christian

PY - 2012

Y1 - 2012

UR - http://link.springer.com/article/10.1007%2Fs11856-012-0047-7?LI=true

U2 - 10.1007/s11856-012-0047-7

DO - 10.1007/s11856-012-0047-7

M3 - Article

VL - 192

SP - 59

EP - 66

JO - Israel journal of mathematics

JF - Israel journal of mathematics

SN - 0021-2172

IS - 1

ER -